# SDR USAA951086

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59374683
- Condition: Cracked
- Location: Ws 65
- Part time: 37,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .5 INCH CRACK LEFT WING LEADING EDGE STATION XFS 45.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 57-06B FIG 8 AND USAIR EA NR 31310.  (M)
